Quadratintegrable holomorphe Funktionen und die Serre-Vermutung.

Peter Pflug

Mathematische Annalen (1975)

  • Volume: 216, page 285-288
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pflug, Peter. "Quadratintegrable holomorphe Funktionen und die Serre-Vermutung.." Mathematische Annalen 216 (1975): 285-288. <http://eudml.org/doc/162748>.

author = {Pflug, Peter},
journal = {Mathematische Annalen},
pages = {285-288},
title = {Quadratintegrable holomorphe Funktionen und die Serre-Vermutung.},
url = {http://eudml.org/doc/162748},
volume = {216},
year = {1975},

AU - Pflug, Peter
TI - Quadratintegrable holomorphe Funktionen und die Serre-Vermutung.
JO - Mathematische Annalen
PY - 1975
VL - 216
SP - 285
EP - 288
UR - http://eudml.org/doc/162748
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.